Sh:783

Bib entry
@article{Sh:783,
 author = {Shelah, Saharon},
 title = {{Dependent first order theories, continued}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {173},
 year = {2009},
 pages = {1--60},
 issn = {0021-2172},
 doi = {10.1007/s11856-009-0082-1},
 mrclass = {03C45 (03C64)},
 mrnumber = {2570659},
 mrreviewer = {Bruno Poizat},
 doi = {10.1007/s11856-009-0082-1},
 note = {\href{https://arxiv.org/abs/math/0406440}{arXiv: math/0406440}},
 arxiv_number = {math/0406440}
}